Table of Contents
ISRN Probability and Statistics
Volume 2012, Article ID 186348, 24 pages
http://dx.doi.org/10.5402/2012/186348
Research Article

Uniform Asymptotics for the Finite-Time Ruin Probability of a Time-Dependent Risk Model with Pairwise Quasiasymptotically Independent Claims

School of Mathematics and Statistics, Nanjing Audit University, Nanjing 211815, China

Received 11 April 2012; Accepted 10 May 2012

Academic Editors: N. Chernov, F. Fagnola, and P. E. Jorgensen

Copyright © 2012 Qingwu Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Wang, “Finite-time ruin probability with heavy-tailed claims and constant interest rate,” Stochastic Models, vol. 24, no. 1, pp. 41–57, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. C. Klüppelberg and U. Stadtimüller, “Ruin probability in the presence of heavy-tails and interest rates,” Scandinavian Actuarial Journal, vol. 1998, no. 1, pp. 49–58, 1998. View at Publisher · View at Google Scholar
  3. V. Kalashnikov and D. Konstantinides, “Ruin under interest force and subexponential claims: a simple treatment,” Insurance: Mathematics & Economics, vol. 27, no. 1, pp. 145–149, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. D. Konstantinides, Q. Tang, and G. Tsitsiashvili, “Estimates for the ruin probability in the classical risk model with constant interest force in the presence of heavy tails,” Insurance: Mathematics & Economics, vol. 31, no. 3, pp. 447–460, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. Q. Tang, “Asymptotic ruin probabilities of the renewal model with constant interest force and regular variation,” Scandinavian Actuarial Journal, vol. 2005, no. 1, pp. 1–5, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. Q. Tang, “Heavy tails of discounted aggregate claims in the continuous-time renewal model,” Journal of Applied Probability, vol. 44, no. 2, pp. 285–294, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. X. Hao and Q. Tang, “A uniform asymptotic estimate for discounted aggregate claims with subexponential tails,” Insurance: Mathematics & Economics, vol. 43, no. 1, pp. 116–120, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. Y. Chen and K. W. Ng, “The ruin probability of the renewal model with constant interest force and negatively dependent heavy-tailed claims,” Insurance: Mathematics & Economics, vol. 40, no. 3, pp. 415–423, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. J. Li, K. Wang, and Y. Wang, “Finite-time ruin probability with NQD dominated varying-tailed claims and NLOD inter-arrival times,” Journal of Systems Science & Complexity, vol. 22, no. 3, pp. 407–414, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. Y. Yang and Y. Wang, “Asymptotics for ruin probability of some negatively dependent risk models with a constant interest rate and dominatedly-varying-tailed claims,” Statistics & Probability Letters, vol. 80, no. 3-4, pp. 143–154, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. K. Wang, Y. Wang, and Q. Gao, “Uniform asymptotics for the finite-time ruin probability of a dependent risk model with a constant interest rate,” submitted to Methodology and Computing in Applied Probability. View at Publisher · View at Google Scholar · View at Scopus
  12. X. Liu, Q. Gao, and Y. Wang, “A note on a dependent risk model with constant interest rate,” Statistics and Probability Letters, vol. 82, no. 4, pp. 707–712, 2012. View at Publisher · View at Google Scholar · View at Scopus
  13. H. Albrecher and J. L. Teugels, “Exponential behavior in the presence of dependence in risk theory,” Journal of Applied Probability, vol. 43, no. 1, pp. 257–273, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. M. Boudreault, H. Cossette, D. Landriault, and E. Marceau, “On a risk model with dependence between interclaim arrivals and claim sizes,” Scandinavian Actuarial Journal, vol. 2006, no. 5, pp. 265–285, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. H. Cossette, E. Marceau, and F. Marri, “On the compound Poisson risk model with dependence based on a generalized Farlie-Gumbel-Morgenstern copula,” Insurance: Mathematics & Economics, vol. 43, no. 3, pp. 444–455, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. A. L. Badescu, E. C. K. Cheung, and D. Landriault, “Dependent risk models with bivariate phase-type distributions,” Journal of Applied Probability, vol. 46, no. 1, pp. 113–131, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. A. Asimit and A. L. Badescu, “Extremes on the discounted aggregate claims in a time dependent risk model,” Scandinavian Actuarial Journal, vol. 2010, no. 2, pp. 93–104, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. J. Li, Q. Tang, and R. Wu, “Subexponential tails of discounted aggregate claims in a time-dependent renewal risk model,” Advances in Applied Probability, vol. 42, no. 4, pp. 1126–1146, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. N. H. Bingham, C. M. Goldie, and J. L. Teugels, Regular Variation, Cambridge University, Cambridge, UK, 1987.
  20. P. Embrechts, C. Klüppelberg, and T. Mikosch, Modelling Extremal Events for Insurance and Finance, Springer, Berlin, Germany, 1997.
  21. V. V. Shneer, “Estimates for the distributions of the sums of subexponential random variables,” Siberian Mathematical Journal, vol. 45, no. 6, pp. 1143–1158, 2004. View at Publisher · View at Google Scholar · View at Scopus
  22. Y. Wang and Y. Yang, “The structure and precise moderate deviations of random variables with dominatedly varying tails,” Journal of Systems Science and Complexity, vol. 18, no. 2, pp. 224–232, 2005. View at Google Scholar · View at Zentralblatt MATH
  23. Y. Chen and K. Yuen, “Sums of pairwise quasi-asymptotically independent random variables with consistent variation,” Stochastic Models, vol. 25, no. 1, pp. 76–89, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. Y. Zhang, X. Shen, and C. Weng, “Approximation of the tail probability of randomly weighted sums and applications,” Stochastic Processes and Their Applications, vol. 119, no. 2, pp. 655–675, 2009. View at Publisher · View at Google Scholar
  25. Q. Gao and Y. Wang, “Randomly weighted sums with dominated varying-tailed increments and application to risk theory,” Journal of the Korean Statistical Society, vol. 39, no. 3, pp. 305–314, 2010. View at Publisher · View at Google Scholar
  26. L. Liu, “Precise large deviations for dependent random variables with heavy tails,” Statistics & Probability Letters, vol. 79, no. 9, pp. 1290–1298, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. H. Block, T. Savits, and M. Shaked, “Some concepts of negative dependence,” The Annals of Probability, vol. 10, no. 3, pp. 765–772, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. E. L. Lehmann, “Some concepts of dependence,” Annals of Mathematical Statistics, vol. 37, no. 5, pp. 1137–1153, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. S. S. Petersen, “Calculation of ruin probabilities when the premium depends on the current reserve,” Scandinavian Actuarial Journal, vol. 1989, no. 3, pp. 147–159, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. F. Michaud, “Estimating the probability of ruin for variable premiums by simulation,” Astin Bulletin, vol. 26, no. 1, pp. 93–105, 1996. View at Google Scholar
  31. H. Jasiulewicz, “Probability of ruin with variable premium rate in a Markovian environment,” Insurance: Mathematics & Economics, vol. 29, no. 2, pp. 291–296, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. Q. Tang and G. Tsitsiashvili, “Precise estimates for the ruin probability in finite horizon in a discrete-time model with heavy-tailed insurance and financial risks,” Stochastic Processes and Their Applications, vol. 108, no. 2, pp. 299–325, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. D. B. H. Cline and G. Samorodnitsky, “Subexponentiality of the product of independent random variables,” Stochastic Processes and Their Applications, vol. 49, no. 1, pp. 75–98, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  34. D. Wang, C. Su, and Y. Zeng, “Uniform estimate for maximum of randomly weighted sums with applications to insurance risk theory,” Science in China A, vol. 48, no. 10, pp. 1379–1394, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH